# SDR SWIA200617328

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY FS 625 WL.79, ANGLES CRACKED (2) AT LBL 40 7 RBL 40, DISCOVERED DURING C-CHECK INSPECTION 1.  REPLACED CLIPS AT FS 625 LBL 40 AND RBL 40 IAW CRJ 200 SRM 51-42-06 PG 13 SEC A.
